# SDR C2XA01IA337

- Difficulty date: August 20, 2001
- Submitted: August 25, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING POST FLIGHT INSPECTION THE CREW NOTED THAT THE AISLE PATH LIGHT IN THE LEFT REAR OF THE CABIN FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT FUSE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SARVICE.
